On the Scattering Matrix for N-Particle Hamiltonians
Publications mathématiques et informatique de Rennes no. 1  (1992-1993), Talk no. 9, 14 p.
@article{PSMIR_1992-1993___1_A9_0,
     author = {Yafaev, Dimitri},
     title = {On the Scattering Matrix for N-Particle Hamiltonians},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1992-1993},
     note = {talk:9},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1992-1993___1_A9_0}
}
Yafaev, D. On the Scattering Matrix for N-Particle Hamiltonians. Publications mathématiques et informatique de Rennes, no. 1 (1992-1993), Talk no. 9, 14 p. http://www.numdam.org/item/PSMIR_1992-1993___1_A9_0/

[1] I. M, Sigal and A. Soffer, The N-particle scattering problem: Asymptotic completeness for short-range systems, Ann. Math. 126(1987), 35-108. | MR 898052 | Zbl 0646.47009

[2] G. M. Graf, Asymptotic completeness for N-body short-range quantum systems: A new proof, Comm. Math. Phys. 132 (1990), 73-101. | MR 1069201 | Zbl 0726.35096

[3] D. R. Yafaev, Radiation conditions and scattering theory for N-particle Hamiltonians, Comm. Math. Phys. 154 (1993), 523-554. | MR 1224090 | Zbl 0781.35048

[4] L. D. Faddeev, Mathematical Aspects of the Three Body Problem in Quantum Scattering Theory, Trudy MIAN 69, 1963. (Russian) | MR 163695 | Zbl 0131.43504

[5] D. R. Yafaev, On the multichannel scattering theory in two spaces, Theor. Math. Phys. 37 (1978), 867-874. | MR 514135

[6] E. Mourre, Absence of singular spectrum for certain self-adjoint operators, Comm. Math. Phys. 78 (1981), 391-400. | MR 603501 | Zbl 0489.47010

[7] P. Perry, I. M. Sigal and B. Simon, Spectral analysis of N-body Schrödinger operators, Ann. Math. 144 (1981), 519-567. | MR 634428 | Zbl 0477.35069

[8] M. Sh. Birman and D. R. Yafaev, The general scheme in stationary scattering theory, Problemy Mat. Fiz. 12(1987), 89-117. (Russian) | MR 923973

[9] D. R. Yafaev, Mathematical Scattering Theory, Amer. Math. Soc, 1992. | Zbl 0761.47001